# SDR CALA0000141

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011777
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTH OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  A NEW POWER SUPPLY AND BATTERY PACK WERE INSTALLED IAW MM 33-53-00, PAGE 407.
